# SDR CA021016001

- Difficulty date: October 11, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311T306558
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND FOUND PYLON PANEL MISSING RT ENGINE OUTBOARD SIDE.  NEW PANEL INSTALLED.
